# SDR SWIA200210854

- Difficulty date: April 11, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 15,281 hours, 21,031 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM AT BUTT STRAP SPLICE A BEAM LAV HAS VISIBLE CORROSION EXTENDING MORE THAN 10 PERCENT INTO MATERIAL.  REMOVED AND REPLACED THE CENTER OMEGA BEAM IAW SRM 51-40-02.
